# SDR NOCA22006

- Difficulty date: November 26, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Cross Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD FUEL CROSS FEED VALVE ION WITH MICAS MSG.  ON ARRIVAL NO MICAS MUG NOTED.  PERFORMED ENG CROSS FEED VALVE TEST PER MM 28-22-00, OPS TEST OK.  NO FAULTS NOTED.
